Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 66, Issue 1, Summer 2011  pp. 209-216.

Quasidiagonality of crossed products

Authors Stefanos Orfanos
Author institution: Department of Mathematics and Statistics, King Fahd University of Petroleum and Minerals, Dhahran 31261, Kingdom of Saudi Arabia

Summary:  We prove that the crossed product $A\rtimes_\alpha G$ of a separable unital quasidiagonal $C^*$-algebra $A$ by a discrete countable amenable maximally almost periodic group $G$ is quasidiagonal, provided that the action $\alpha$ is almost periodic. This generalizes a result of Pimsner and Voiculescu.

Contents    Full-Text PDF